# SDR AU981632

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6695500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER FORWARD ATTACH FITTING WAS REMOVED DUE TO CORROSION AND IT WAS THEN DISCOVERED THAT THE DOUBLER AND BULKHEAD (P/N 62444-05) WERE FOUND TO BE CRACKED.
